Regularization approach for the inversion of N-dimensional radon transform with non-smooth data

Ping Wang, Kewang Zheng

Research output: Contribution to journalArticle

Abstract

We study the problem of inverting the n-dimensional Radon transforms for non-smooth data. We apply Tychonov's regularization technique to define and construct approximate solutions for such ill-posed problems. By conducting numerical computations, we present a concret example to illustrate the applicability of our approximation approach.

Original languageEnglish (US)
Pages (from-to)5269-5278
Number of pages10
JournalApplied Mathematical Sciences
Volume7
Issue number105-108
DOIs
StatePublished - Oct 29 2013

All Science Journal Classification (ASJC) codes

  • Applied Mathematics

Fingerprint Dive into the research topics of 'Regularization approach for the inversion of N-dimensional radon transform with non-smooth data'. Together they form a unique fingerprint.

  • Cite this